# SDR SWAA2022080436434

- Difficulty date: July 30, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,594 hours, 12,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER CUTOUT PREVIOUS REPAIR FILLER IS CRACKED / [01] VERIFY MATERIAL 2024-T3 .040' IAW ATAG A7976 PART NUMBER 2024-T3-040 SRM 53-10-15-2R-4;[02] REMOVED FILLER FROM THE EXTERNAL GROUND POWER CUTOUT IAW B737-SRM53-10-15-2R-4;[03] VERIFIED STEP 1 AND 2;[04] FABRICATED NEW FILLER FOR EXTERNAL GROUND POWER CUTOUT IAW B-737 SRM 53-10-15-2R-4;[05] INSPECTION CW STEP 4;[06] OK TO TREAT AND PRIME;[07] TREATED AREA AND PRIMED PART IAW SRM 53-10-15-2R-4 (4-K/L);[08] INSPECTION C/W STEP 7  OK TO INSTALL FILLER;[09] INSTALLED FILLER FOR EXTERNAL GROUND POWER IAW B737- SRM 53-10-15-2R-4;[10] REMOVED; FABRICATED NEW; AND REPLACED EXTERNAL GROUND POWER CUTOUT LOWER REPAIR FILLER IAW SRM 53-10-15-2R-4;[11] INSPECTION C/W STEPS 9 AND 10;[12] AUDIT C/W
